BARD ACCESS SYSTEMS VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
7496000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is not identified for the alleged fluid leak.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model 7496000 implantable port allegedly experienced fluid leak.The report was received from a single source.This malfunction involved patient with no known impact to the patient.The patient's age, gender and weight was not provided.